OSA's Digital Library

Applied Optics

Applied Optics


  • Vol. 22, Iss. 23 — Dec. 1, 1983
  • pp: 3676–3677

Solution of the paraxial ray equation in a damped quadratic index medium

Nabil M. Lawandy and R. P. Willner  »View Author Affiliations

Applied Optics, Vol. 22, Issue 23, pp. 3676-3677 (1983)

View Full Text Article

Enhanced HTML    Acrobat PDF (519 KB)

Browse Journals / Lookup Meetings

Browse by Journal and Year


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools


No abstract available.

Original Manuscript: July 29, 1983
Published: December 1, 1983

Nabil M. Lawandy and R. P. Willner, "Solution of the paraxial ray equation in a damped quadratic index medium," Appl. Opt. 22, 3676-3677 (1983)

Sort:  Author  |  Journal  |  Reset  


  1. S. A. Akhmanov, R. V. Khokhlov, H. P. Sukhorvkov, in CRC Laser Handbook, (CRC Press, Cleveland, 1975), p. 1151.
  2. D. Marcuse, Light Transmission Optics (Van Nostrand Reinhold, New York, 1972), p. 267.

Cited By

Alert me when this paper is cited

OSA is able to provide readers links to articles that cite this paper by participating in CrossRef's Cited-By Linking service. CrossRef includes content from more than 3000 publishers and societies. In addition to listing OSA journal articles that cite this paper, citing articles from other participating publishers will also be listed.

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited